Jump to content

Search the Community

Showing results for tags 'Cognitive Fog'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. By February 2017, after suffering an a intensive mobbing at my first year of university, I was suffering an a clinical picture of being unable to get concentrate and having headaches all the day. My doctor diagnosed me depression and prescribed me Zoloft. I took it about 45 days, 50 mg, and then I stopped abruptly due to an a side effect that I didn't like (I don't remember which one, it was something completely banal). I've to say that I experienced an a improvement, the headaches disappeared, my brain began to work fluenty, being able to concentrate and read perfectly. After 45 days, I stopped "cold turkey". That's when the catastrophe appeared. I've been really bad for about this 4 years, suffering an a extreme clinical picture - that I was not suffering from before taking the drug, only after the interruption, and achieved his peak after a month, maybe two from interruption - of cognitive deficits (to the point of not being able to read or speak correctly), akathisia, suicidal thoughts, anger episodes etc. I've been avoiding any kind of psychiatric drug, cause I thought I was still suffering from the withdrawal. I visited different doctors that tried to prescribe me an anticonvulsive (not being able to remember name) an a antipsychotic (Abilify). Refused both medications. In the middle (3rd year), I started mindfulness to try to heal my brain, and partially succeded. My suicidal thoughts disappeared after one month of mindfulness, my brain partially improved with more wellness and better functional performance. Despite that, I didn't notice an a better improvement superior to 15% about the cognitive deficits issue. After this 4 years, I've been unable to continue my studies (I was at university, I was 20 years old by then). The last year, I visited a psychiatrist who told me that clearly my problem was the cold turkey interruption (first time aware the problem was the cold turkey, I was thinking that I was still suffering from withdrawal symptoms). I used to play the piano, and it was though that my brain was not unable to send correctly the orders to my fingers, and I was failing to play correctly. For about 6 months, I was wondering that he was correct, that probably my problem was the cold turkey interruption. Thus, we started zoloft again three months ago, I started 6.25 and then increased after 15 days to 12.5 mg. Now I've been two months on 12.5 mg. I've been feeling an a improvement with my cognitive deficits (the problem with the piano has evolved to moderate to mild) an a improvement related with anger but akathisia and brain impairment still persists. I've come here to ask for follow up and advice. My aim is the following: in one month increase the dosage to 18.75 mg for three months, and then, increase to 25 mg again, and remain there for about 6 months, hoping to get healed and cure my brain from this clinical picture. And then, reducing following the 10% rule. I'm not considering getting into 50 mg. For me, 50 mg was too much, making me feel extremely well, extremely smart and focused, extremely creative, extremely capable, extremely everything, and I felt it was unreal and a hazard. And I don't want to feel the same anymore putting my brain in such a dose. I hope your veteran's wisdom and council are going to help me.
  2. The best way to describe my current symptoms which seem to be long lasting after months of quitting the SSRI already, is that it seemed to have made my ADHD symptoms go from mild to severe. prior to Lexapro, I could focus and concentrate, think deeply about topics, good memory, and had no trouble reading long texts, now I can't even read as much as sentences before feeling like shutting my eyes off and change my focus to something easier. Yesterday I spent the entire day trying to solve a simple coding problem, I couldn't understand how to solve it at all, I couldn't think, read or imagine anything in my head, zero working memory, it felt completely blank and dead, I got so frustrated so I took caffeine and wow it's night and day, I then solved the problem within several hours because I can begin being able to see the solution, the details I've missed, the focus and concentration was decent, my brain felt like it finally worked. I just don't get what this drug had done to my brain that it could be doing this, from manageable mild ADHD symptoms to now severe and needing medications, I can't function or do coding at all without caffeine at this point, and most likely will need ADHD meds to function, I expected the symptoms to go away after discontinuing but it hasn't and it's been 4 months off already.
  3. It has been 3 months since i quit using sertraline 50mg and mirtazapine 15mg. I have used mirtazapine 15mg for 4 months with sucess and had a bad adverse reaction to prozac after using it for 3 weeks before this. But i have been going downhill ever since. It started with being slightly unfocused but now i can't remember what happened few hours ago! I lost every ounce of personality i ever had. I have no problem solving skills and i am not intelligent anymore. I am losing all my acquired skills too. I lost my musical ear and i am not as good as i used to be with speaking English (not my native language.) It feels like i never even started playing piano 3 years ago and it drives me nuts! I lost everything in my life because of my need to ease anxiety. No one thinks this could be true. Psychiatrist thinks this is good ole anxiety and threatens me to put on antipsychotics. My family refuses to believe me and prefer to listen to ''professionals'' instead of me. I have a few friends to listen to but none to truly understand (or want to understand) what i am going through. I can feel the stress literally burning my mind 24/7 non stop. I really do feel my mind burning and it does not look like it will go away soon. I have lost everything yet it still destroys me nonstop. I just want this to end. If this goes on like this i don't think i will want to live much longer. I am just a whiny depressed person in other peoples' eyes and i refuse to recover by not taking pills. They won't acknowledge anything i say about losing myself with the introduction of the drugs or the stress-like burning mind sensation that started with the drugs. Anything i say and do is being used against me to show how depressed or anxious i am and how much i need meds. I have lost all hope and i am expected to attend university in 2 years with the mind of an 8 year old. So if i don't show any prowess after 2 years i will end it all without a single doubt. I don't want to live a life i am not happy in. Please share anything that you can relate to this issue. Have you ever experienced something like this? When did you start to recover? How much did you lose and how much did you manage to recover? Even the tiniest bit of hope is enough to make my day and push me forward. Right now all i can do is crying.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy